Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Oh Shots!

Posted May 26 2010 4:31pm
My hubby is getting good at shots.  After a year of Bicillin three times a week, vitamin B complex once a week and vitamin B12 daily he has the hang of what hurts & what doesn't.  Now that the Bicillin and B complex are over we've moved on to bigger & better (so to speak) with fertility meds.  At least these go in the stomach instead of the hip!  And ... subcutaneous is so much nicer than intramuscular.

One and a half weeks into the fertility shots & things are progressing as they're supposed to.  Go back tomorrow for another ultrasound to determine when we'll have the egg retrieval, but sometime this weekend!  So far, I don't seem too affected by the meds -- haven't crashed from them or anything (just normal life).  In fact, is it possible that I have a little MORE energy and a little LESS emotional drama?  I feel more level-headed than before even though friends warned me about the hormonal roller coaster.  The only real side effect I've had so far is some slight bloating (think exaggerated PMS) and some brainfog/energy drain from all the dr appointments & running around.

I've been sticking to a very strict gluten free diet (not much of a stretch) and getting plenty of sleep & naps (not much of a stretch either) as well as cutting back on other appointments (chiropractor, acupuncture, etc.).  Hubby's been massaging my neck at night to aid sleeping; not as good as the chiropractor, but better for my energy levels and it does help!

Post a comment
Write a comment:

Related Searches